# SDR P5CA9600750

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Sill
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SILL ON NR 4 PYLON LEFT SAILBOAT DOOR.  FABRICATED AND INSTALLED SILL PER BOEING SRM 51-30-02 AND 51-10-01.
